Iowa, 2005

Tornado and Flood in Iowa, September 8, 2005

September 8, 2005 · NWS DMX · 41 events in 17 counties and zones

A nearly stationary front extended east-southeast to west-northwest across Iowa. Cooler and drier air was to the north of the front, with very warm and unstable air to the south.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
8
Property damage
$408,000
Crop damage
$98,000
Events
41

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DMX wrote it up.

A nearly stationary front extended east-southeast to west-northwest across Iowa. Cooler and drier air was to the north of the front, with very warm and unstable air to the south. Dew point temperatures approached 70 to the south of the boundary during the morning hours of the 8th. A short wave tracked southeast across the area in a general northwest flow. The air mass became quite unstable in the vicinity of the boundary with lifted indices around -7 C. The shear profile was favorable with about 40 kts of shear in the lower layers. Plenty of deep moisture was available with the system with precipitable water values in the 1.5 to 1.8 inch range. Hail was somewhat limited with the storms, but not absent with freezing levels in the 12,500 to 13,000 foot range. CAPE values ahead of the storms were in the 1500 to 2000 J/kg range, with CAPE in the -10 C to -30 C layer of the atmosphere in the 400 J/kg range. Thunderstorms which began well to the northwest during the previous night tracked southeast into Iowa during the morning of the 8th. A steady flow of moisture was transported into the area with a feed at 850 mb of about 25 kts. The storms were fast moving and the area tended to bow out. Wind damage was wide spread with numerous reports of winds of 60 to 70 MPH. An intense cluster of storms moved through the central Iowa area with measured wind gusts of 83 MPH reported at both Ames and Ankeny with the gust front passage. There was one reported tornado with the system in Ames. The tornado touched down near the power plant o nthe ISU Campus. Eight people were injured by the tornado. One was injured seriously enough to be taken to hospital. Initial damage estimates were around $150,000. Many of the storms produced hail, however much of the hail was below severe limits. Reports of penny size hail were received from several locations. The largest hail came with the cluster in central Iowa. Golf ball size hail fell west of Elkhart in Polk County. The storm and high winds resulted in power outages to 8700 customers in the Des Moines area. The high winds caused a semi-tractortrailer and a camper to oberturn on INterstate 80 just west of exit 141 in Polk County. The thunderstorms also produced locally heavy rainfall. Local flooding occurred on the north side of Indianola as the storms moved through.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before the first event at Sep 8, 2:45 AM CST, 5 hours 45 minutes earlier.

Area forecast discussion, Sep 8, 2:45 AM CST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
345 AM CDT THU SEP 8 2005

.DISCUSSION...
CONVECTIVE CHANCES TODAY THROUGH THIS EVENING ARE THE PRIMARY
FORECAST CONCERNS. A BROAD AREA OF CONVECTION CURRENTLY ONGOING
ACROSS EASTERN SOUTH DAKOTA AND SOUTHEAST NORTH DAKOTA. THIS
ACTIVITY IS IN ADVANCE OF A SHORT WAVE TROUGH NOW ENTERING THE
WESTERN DAKOTAS. OTHER WEAK CONVECTION BEGINNING TO DEVELOP OVER
SOUTHEAST NEBRASKA NEAR THE WARM FRONTAL POSITION AND IN AN AREA OF
ENHANCED ISENTROPIC LIFT ALONG THE 310K SFC. THE COMPLEX NOW
APPROACHING SIOUX FALLS HAS AN ASSOCIATED COLD POOL AND WOULD
SUGGEST THE MCS WOULD BEGIN TO FOLLOW THE CORFIDI VECTORS TO THE
SOUTH EAST AND INTO NW IA. LAST FEW VOLUME SCANS HAVE HINTED AT SOME
WEAKENING AS SUGGESTED BY LOWERING REFLECTIVITIES AND A MORE
EASTERLY MOVEMENT. STILL POSSIBLE THOUGH FOR ADDITIONAL STORMS TO
DEVELOP ON THE SOUTHERN FLANK AND WILL KEEP CHANCE POPS INTO CENTRAL
IA THIS MORNING.

WILL KEEP HIGHEST POPS ACROSS THE NORTH THIS MORNING WITH SMALLER
POPS TO THE SOUTH. POPS SOUTH SHOULD BE SUFFICIENT TO COVER ANY
SPILL OVER FROM NEBRASKA AND POTENTIAL SUDDEN DROP SOUTH OF MCS TO
THE NORTH. HAVE FOLLOWED THE 06Z NAM AND RUC13 WITH THE WARM FRONT
BECOMING ESTABLISHED ACROSS NORTH CENTRAL TO EAST CENTRAL IOWA. IF
CAN REALIZE SOME SUN IN THE VICINITY OF THE BOUNDARY...THEN SHOULD
HAVE RAPID DESTABILIZATION BY THE MIDDLE OF THE AFTERNOON AS THE
SHORT WAVE TROF APPROACHES. THIS SCENARIO WILL LEAD TO A FEW SEVERE
STORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. OVERALL STORM
MODE WILL BE MULTICELLULAR HOWEVER 0-6KM BULK SHEAR AND EFFECTIVE
SHEAR GREATER THAN 40KTS WOULD SUGGEST SUPERCELLS WILL BE POSSIBLE.
WILL MENTION AN ISOLATED TORNADO AS WELL THOUGH OVERALL LCL LEVELS
ARE MARGINAL. STORMS WILL LINGER INTO THIS EVENING AS THE SFC AND
850MB WARM FRONT LIFT NORTHEAST. THE STRONG WARM AIR ADVECTION AT
850MB WILL CREATE STEEP LAPSE RATES THROUGH MIDNIGHT. HAVE ENDED
POPS BY 06Z BUT THE DAY SHIFT WILL NEED TO REEVALUATE.

THE WARM AIR RETURNS FOR FRIDAY AND SATURDAY WITH A STRONG SOUTHERLY
FLOW IN PLACE. 1000-850MB THICKNESSES ARE HIGHEST ON FRIDAY THEN
DROP SLIGHTLY ON SATURDAY AS THE UPPER LEVEL RIDGE SHIFTS TO THE
EAST. HAVE UPPER 80S TO LOWER 90S GOING FOR BOTH DAYS WITH NO
PRECIPITATION. NO CHANGES PLANNED BEYOND SATURDAY WITH NEXT CHANCE
FOR PRECIPITATION STILL APPEARING TO BE THE MIDDLE OF NEXT WEEK.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DONAVON
Hazardous weather outlook, Sep 8, 4:09 AM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
509 AM CDT THU SEP 8 2005

IAZ004>007-015>017-023>028-033>039-046>050-062-091015-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-BOONE-STORY-
MARSHALL-TAMA-POWESHIEK-
509 AM CDT THU SEP 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND CENTRAL IOWA MAINLY ALONG AND NORTH OF HIGHWAY 30.

.DAY ONE...TODAY AND TONIGHT
EXPECT A COUPLE ROUNDS OF THUNDERSTORMS ACROSS THE AREA TODAY. A
FEW THUNDERSTORMS ARE EXPECTED TO DROP SOUTHEAST OUT OF SOUTH
DAKOTA THIS MORNING. AN ISOLATED SEVERE STORM OR TWO MAY BE
POSSIBLE WITH THIS ACTIVITY INCLUDING NICKEL SIZED HAIL AND 60 MPH
WINDS. A GREATER RISK FOR SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EARLY THIS EVENING WITH LARGE HAIL TO THE SIZE OF
GOLFBALLS...65 MPH WINDS AND AN ISOLATED TORNADO ALL POSSIBLE.
HEAVY RAINFALL IS ALSO POSSIBLE DURING THE PERIOD WITH AMOUNTS
RANGING FROM 1 TO 3 INCHES. NO HYDROLOGICAL PROBLEMS ARE
ANTICIPATED THOUGH DUE TO THE RECENT DRY PERIOD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TUESDAY NIGHT
AND WEDNESDAY. THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE TO
BE MONITORED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS MORNING THEN AGAIN BETWEEN
3 PM AND 8 PM.

IAZ044-045-057>061-070>075-081>086-092>097-091015-
CRAWFORD-CARROLL-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-CASS-ADAIR-
MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-
WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
509 AM CDT THU SEP 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL IOWA SOUTH OF HIGHWAY 30.

.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TODAY HOWEVER A
WARM FRONT LIFTING NORTH INTO NORTHERN IOWA THIS AFTERNOON WILL
LIMIT OVERALL COVERAGE AND SEVERE POTENTIAL. AN ISOLATED SEVERE
STORM IS POSSIBLE LATE THIS MORNING AND INTO EARLY THIS AFTERNOON
WITH THE PRIMARY THREAT BEING NICKEL SIZED HAIL. THE FOCUS FOR
THUNDERSTORMS IS ANTICIPATED TO SHIFT INTO NORTHERN AND NORTHEASTERN
IOWA BY THE MID TO LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TUESDAY NIGHT
AND WEDNESDAY. THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE TO
BE MONITORED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

DONAVON

The radar

The Des Moines radar (KDMX), 110 km away, was scanning. The volume nearest the first event began at 14:30 UTC.

Open the radar archive at this moment

Event by event

33 thunderstorm wind, 6 hail, 1 tornado, 1 flood. Local standard time, as filed.

Hail, Emmet

When
September 8, 8:30 AM CST
Where
Emmet County, 1 mi N of Armstrong
Measured
1 in hail
Property damage
$3,000
Crop damage
$5,000
Reported by
POST OFFICE
Coordinates
41.283, -92.550

Thunderstorm Wind, Pocahontas

When
September 8, 9:39 AM CST
Where
Pocahontas County, Havelock
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
TRAINED SPOTTER
Coordinates
43.417, -94.500

Thunderstorm Wind, Calhoun

When
September 8, 10:10 AM CST
Where
Calhoun County, 5 mi N of Rockwell City
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
42.833, -94.700

Thunderstorm Wind, Humboldt

When
September 8, 10:15 AM CST
Where
Humboldt County, 10 mi WSW of Humboldt
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
TRAINED SPOTTER
Coordinates
42.467, -94.633

Thunderstorm Wind, Calhoun

When
September 8, 10:24 AM CST
Where
Calhoun County, Farnhamville
Measured
54 kt (62 mph) measured gust
Property damage
$5,000
Crop damage
$5,000
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
42.667, -94.400

Thunderstorm Wind, Calhoun

When
September 8, 10:25 AM CST
Where
Calhoun County, 5 mi SSE of Knierim
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Crop damage
$2,000
Reported by
TRAINED SPOTTER
Coordinates
42.283, -94.400

Thunderstorm Wind, Webster

When
September 8, 10:30 AM CST
Where
Webster County, Ft Dodge
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
42.383, -94.417

Thunderstorm Wind, Greene

When
September 8, 10:50 AM CST
Where
Greene County, Paton
Measured
54 kt (62 mph) estimated gust
Property damage
$10,000
Crop damage
$5,000
Reported by
TRAINED SPOTTER
Coordinates
42.500, -94.183

Thunderstorm Wind, Boone

When
September 8, 11:20 AM CST
Where
Boone County, 1 mi ESE of Boone
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
GENERAL PUBLIC
Coordinates
42.167, -94.267

Thunderstorm Wind, Boone

When
September 8, 11:30 AM CST
Where
Boone County, Madrid
Measured
54 kt (62 mph) estimated gust
Property damage
$5,000
Crop damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
42.067, -93.867

Thunderstorm Wind, Story

When
September 8, 11:30 AM CST
Where
Story County, Ames
Measured
57 kt (66 mph) estimated gust
Property damage
$5,000
Reported by
GENERAL PUBLIC
Coordinates
41.883, -93.850

Thunderstorm Wind, Boone

When
September 8, 11:30 AM CST
Where
Boone County, Madrid
Measured
54 kt (62 mph) measured gust
Property damage
$5,000
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
42.033, -93.617

Tornado, Story

When
September 8, 11:30 AM CST
Where
Story County, Ames
Rating
F1
Path length
0.7 mi
Path width
75 yd
Injuries
8 direct, 0 indirect
Property damage
$150,000
Reported by
TRAINED SPOTTER
Coordinates
41.883, -93.850

A tornado touched down in the central Campas Area of ISU. Eight injuries occurred, one serious enough to require hospitalization.

Thunderstorm Wind, Story

When
September 8, 11:35 AM CST
Where
Story County, Ames
Measured
72 kt (83 mph) measured gust
Property damage
$10,000
Crop damage
$5,000
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
42.033, -93.617

Thunderstorm Wind, Boone

When
September 8, 11:35 AM CST
Where
Boone County, Madrid
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
LAW ENFORCEMENT
Coordinates
42.033, -93.617

Thunderstorm Wind, Story

When
September 8, 11:36 AM CST
Where
Story County, Ames
Measured
71 kt (82 mph) measured gust
Property damage
$15,000
Reported by
TRAINED SPOTTER
Coordinates
41.883, -93.850

Thunderstorm Wind, Dallas

When
September 8, 11:45 AM CST
Where
Dallas County, 3 mi E of Bouton
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
TRAINED SPOTTER
Coordinates
42.033, -93.617

Hail, Polk

When
September 8, 11:45 AM CST
Where
Polk County, 3 mi NW of Alleman
Measured
1 in hail
Property damage
$3,000
Crop damage
$5,000
Reported by
AMATEUR RADIO
Coordinates
41.850, -93.967

Thunderstorm Wind, Polk

When
September 8, 11:45 AM CST
Where
Polk County, 3 mi NW of Alleman
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
AMATEUR RADIO
Coordinates
41.850, -93.650

Thunderstorm Wind, Polk

When
September 8, 11:50 AM CST
Where
Polk County, 2 mi SW of Ankeny
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
AMATEUR RADIO
Coordinates
41.850, -93.650

Thunderstorm Wind, Polk

When
September 8, 11:51 AM CST
Where
Polk County, 4 mi E of Ankeny
Measured
72 kt (83 mph) measured gust
Property damage
$15,000
Crop damage
$10,000
Reported by
AMATEUR RADIO
Coordinates
41.717, -93.650

Thunderstorm Wind, Polk

When
September 8, 11:55 AM CST
Where
Polk County, Ankeny
Measured
65 kt (75 mph) measured gust
Property damage
$10,000
Crop damage
$10,000
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
41.733, -93.533

Thunderstorm Wind, Polk

When
September 8, 11:55 AM CST
Where
Polk County, 5 mi NW of Ankeny
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Crop damage
$5,000
Reported by
TRAINED SPOTTER
Coordinates
41.733, -93.617

Hail, Polk

When
September 8, 11:57 AM CST
Where
Polk County, 5 mi NW of Des Moines
Measured
0.88 in hail
Property damage
$1,000
Reported by
TRAINED SPOTTER
Coordinates
41.783, -93.683

Thunderstorm Wind, Polk

When
September 8, 11:57 AM CST
Where
Polk County, Altoona
Measured
57 kt (66 mph) estimated gust
Property damage
$15,000
Crop damage
$5,000
Reported by
AMATEUR RADIO
Coordinates
41.650, -93.683

Hail, Polk

When
September 8, 12:00 PM CST
Where
Polk County, 2 mi W of Elkhart
Measured
1.75 in hail
Property damage
$10,000
Crop damage
$10,000
Reported by
LAW ENFORCEMENT
Coordinates
41.650, -93.467

Hail, Polk

When
September 8, 12:10 PM CST
Where
Polk County, Pleasant Hill
Measured
1.5 in hail
Property damage
$15,000
Crop damage
$5,000
Reported by
TRAINED SPOTTER
Coordinates
41.783, -93.567

Thunderstorm Wind, Jasper

When
September 8, 12:10 PM CST
Where
Jasper County, Colfax
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
41.967, -93.850

Thunderstorm Wind, Polk

When
September 8, 12:10 PM CST
Where
Polk County, 3 mi S of Altoona
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Crop damage
$5,000
Reported by
TRAINED SPOTTER
Coordinates
41.667, -93.250

Thunderstorm Wind, Marshall

When
September 8, 12:10 PM CST
Where
Marshall County, Marshalltown
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
LAW ENFORCEMENT
Coordinates
41.600, -93.467

Thunderstorm Wind, Jasper

When
September 8, 12:15 PM CST
Where
Jasper County, Baxter
Measured
57 kt (66 mph) estimated gust
Property damage
$10,000
Crop damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
42.050, -92.917

Thunderstorm Wind, Warren

When
September 8, 12:25 PM CST
Where
Warren County, Hartford
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
AMATEUR RADIO
Coordinates
41.817, -93.150

Hail, Warren

When
September 8, 12:25 PM CST
Where
Warren County, Hartford
Measured
0.88 in hail
Property damage
$2,000
Crop damage
$5,000
Reported by
AMATEUR RADIO
Coordinates
41.467, -93.417

Thunderstorm Wind, Warren

When
September 8, 12:30 PM CST
Where
Warren County, Hartford
Measured
57 kt (66 mph) estimated gust
Property damage
$5,000
Crop damage
$3,000
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
41.467, -93.417

Thunderstorm Wind, Marion

When
September 8, 12:35 PM CST
Where
Marion County, Knoxville
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Crop damage
$3,000
Reported by
BROADCAST MEDIA
Coordinates
41.467, -93.417

Thunderstorm Wind, Poweshiek

When
September 8, 12:45 PM CST
Where
Poweshiek County, Grinnell
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
41.317, -93.100

Thunderstorm Wind, Poweshiek

When
September 8, 1:05 PM CST
Where
Poweshiek County, Brooklyn
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
41.750, -92.733

Thunderstorm Wind, Poweshiek

When
September 8, 1:07 PM CST
Where
Poweshiek County, Brooklyn
Measured
52 kt (60 mph) measured gust
Property damage
$5,000
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
41.733, -92.450

Thunderstorm Wind, Monroe

When
September 8, 1:15 PM CST
Where
Monroe County, 2 mi W of Lovilia
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
POST OFFICE
Coordinates
41.733, -92.450

Flood, Warren

When
September 8, 1:20 PM CST to 2:20 PM CST
Where
Warren forecast zone
Property damage
$10,000
Reported by
LAW ENFORCEMENT
Coordinates
41.133, -92.967

Thunderstorm Wind, Mahaska

When
September 8, 1:30 PM CST
Where
Mahaska County, Keomah
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
POST OFFICE
Coordinates
42.117, -94.383

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2005Every state in 2005This day in weather historyThe tornado archive for Iowa, 2005Warnings in Iowa, September 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5472028, 5472029, 5472030, 5472031, 5472032, 5472094, 5472095, 5472096, 5472097, 5472098, 5472099, 5472100, 5472101, 5472102, 5472103, 5472104, 5472105, 5472106, 5472107, 5472108, 5472109, 5472110, 5472111, 5472112, 5472113, 5472114, 5472115, 5472116, 5472117, 5472118, 5472119, 5472120, 5472121, 5472122, 5472123, 5472124, 5472125, 5472126, 5472127, 5472128, and more.